# SDR AALA202212022211

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 3,796 hours, 988 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY SMOKE DETECTOR INDICATED SMOKE DURING CRUISE FLIGHT. NO SMOKE WAS NOTICED BY FLIGHT ATTENDANT UPON INSPECTION. WARNING WAS ON FOR A FEW SECONDS ONLY. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE L3 LAVATORY SMOKE DETECTOR WITH NO FAULTS NOTED.
